# SDR UPS00832504

- Difficulty date: April 12, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT LWR CARGO PIT AT FS 1200 BETWEEN L33R  -L34R CROSS SLIDE DOOR 5TH FROM FWD LATCH FITTING CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REPLACED FITTING IAW DC 8 SRM 53-2-0 & 51-1-20D.
